Alert archive / Ohio / Freeze Warnings in 2022

Freeze Warning 4, NWS Cleveland, OH

October 7, 20229 counties in Ohio

NWS Cleveland, OH issued this freeze warning at Oct 7, 2022, 2:29 PM EDT for 9 counties in Ohio. It took effect at Oct 8, 2022, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2022, 2:29 PM EDT (18:29 UTC)
In effect from
Oct 8, 2022, 2:00 AM EDT
Expired
Oct 8, 2022, 9:14 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Hancock County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WWUS71 KCLE 071829
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
229 PM EDT Fri Oct 7 2022

OHZ003-006-017-018-027>029-036-037-080230-
/O.UPG.KCLE.FZ.A.0001.221008T0600Z-221008T1400Z/
/O.NEW.KCLE.FZ.W.0004.221008T0600Z-221008T1400Z/
Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Marion-Morrow-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Tiffin, Fostoria, Upper Sandusky, Carey, Bucyrus, 
Galion, Crestline, Mansfield, Marion, Mount Gilead, 
and Cardington
229 PM EDT Fri Oct 7 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Lucas, Wood, Hancock, Seneca, Wyandot, Crawford, 
  Richland, Marion and Morrow Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ008-019-030-047-080230-
/O.UPG.KCLE.FZ.A.0001.221008T0600Z-221008T1400Z/
/O.NEW.KCLE.FR.Y.0006.221008T0600Z-221008T1400Z/
Sandusky-Huron-Ashland-Knox-
Including the cities of Fremont, Bellevue, Clyde, Norwalk, 
Willard, Ashland, and Mount Vernon
229 PM EDT Fri Oct 7 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Sandusky, Huron, Ashland and Knox Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ007-009-010-020-031-038-080230-
/O.NEW.KCLE.FR.Y.0006.221008T0600Z-221008T1400Z/
Ottawa-Erie-Lorain-Medina-Wayne-Holmes-
Including the cities of Port Clinton, Oak Harbor, Genoa, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Brunswick, Medina, Wadsworth, Wooster, Orrville, Rittman, 
Millersburg, and Killbuck
229 PM EDT Fri Oct 7 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Ottawa, Erie, Lorain, Medina, Wayne and Holmes 
  Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
3 follow-up statements
643 
WWUS71 KCLE 080136
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
936 PM EDT Fri Oct 7 2022

OHZ003-006-017-018-027>029-036-037-080945-
/O.CON.KCLE.FZ.W.0004.221008T0600Z-221008T1400Z/
Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Marion-Morrow-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Tiffin, Fostoria, Upper Sandusky, Carey, Bucyrus, 
Galion, Crestline, Mansfield, Marion, Mount Gilead, 
and Cardington
936 PM EDT Fri Oct 7 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Lucas, Wood, Hancock, Seneca, Wyandot, Crawford, 
  Richland, Marion and Morrow Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ007>010-019-020-030-031-038-047-080945-
/O.CON.KCLE.FR.Y.0006.221008T0600Z-221008T1400Z/
Ottawa-Sandusky-Erie-Lorain-Huron-Medina-Ashland-Wayne-Holmes-
Knox-
Including the cities of Port Clinton, Oak Harbor, Genoa, Fremont,
Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, 
North Ridgeville, Avon Lake, Norwalk, Willard, Brunswick, Medina,
Wadsworth, Ashland, Wooster, Orrville, Rittman, Millersburg, 
Killbuck, and Mount Vernon
936 PM EDT Fri Oct 7 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Ottawa, Sandusky, Erie, Lorain, Huron, Medina, 
  Ashland, Wayne, Holmes and Knox Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
602 
WWUS71 KCLE 080714
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
314 AM EDT Sat Oct 8 2022

OHZ003-006-017-018-027>029-036-037-081400-
/O.CON.KCLE.FZ.W.0004.000000T0000Z-221008T1400Z/
Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Marion-Morrow-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Tiffin, Fostoria, Upper Sandusky, Carey, Bucyrus, 
Galion, Crestline, Mansfield, Marion, Mount Gilead, 
and Cardington
314 AM EDT Sat Oct 8 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures in the lower 30s this morning.

* WHERE...Lucas, Wood, Hancock, Seneca, Wyandot, Crawford, 
  Richland, Marion and Morrow Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ007>010-019-020-030-031-038-047-081400-
/O.CON.KCLE.FR.Y.0006.000000T0000Z-221008T1400Z/
Ottawa-Sandusky-Erie-Lorain-Huron-Medina-Ashland-Wayne-Holmes-
Knox-
Including the cities of Port Clinton, Oak Harbor, Genoa, Fremont,
Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, 
North Ridgeville, Avon Lake, Norwalk, Willard, Brunswick, Medina,
Wadsworth, Ashland, Wooster, Orrville, Rittman, Millersburg, 
Killbuck, and Mount Vernon
314 AM EDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures in the low to mid 30s this morning will 
  result in frost formation.

* WHERE...Ottawa, Sandusky, Erie, Lorain, Huron, Medina, 
  Ashland, Wayne, Holmes and Knox Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
036 
WWUS71 KCLE 081314
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
914 AM EDT Sat Oct 8 2022

OHZ003-006-017-018-027>029-036-037-081415-
/O.CAN.KCLE.FZ.W.0004.000000T0000Z-221008T1400Z/
Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Marion-Morrow-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Tiffin, Fostoria, Upper Sandusky, Carey, Bucyrus, 
Galion, Crestline, Mansfield, Marion, Mount Gilead, 
and Cardington
914 AM EDT Sat Oct 8 2022

...FREEZE WARNING IS CANCELLED...

Parts of the area dipped into the low to mid 30s this morning.
However, temperatures are now warming so the Freeze Warning is no
longer necessary. 

Patchy frost may occur across parts of the area tonight into early
Sunday. Another Frost Advisory may be needed for portions of the
area to cover that potential.

$$

OHZ007>010-019-020-030-031-038-047-081415-
/O.CAN.KCLE.FR.Y.0006.000000T0000Z-221008T1400Z/
Ottawa-Sandusky-Erie-Lorain-Huron-Medina-Ashland-Wayne-Holmes-
Knox-
Including the cities of Port Clinton, Oak Harbor, Genoa, Fremont,
Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, 
North Ridgeville, Avon Lake, Norwalk, Willard, Brunswick, Medina,
Wadsworth, Ashland, Wooster, Orrville, Rittman, Millersburg, 
Killbuck, and Mount Vernon
914 AM EDT Sat Oct 8 2022

...FROST ADVISORY IS CANCELLED...

Parts of the area dipped into the low to mid 30s this morning.
However, temperatures are now warming so the Frost Advisory is no
longer necessary.

Patchy frost may occur across parts of the area tonight into early
Sunday morning. Another Frost Advisory may be needed for portions
of the area to cover that potential.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 7, 1:45 PM EDT, 44 minutes earlier.

Area forecast discussion, Oct 7, 1:45 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
145 PM EDT Fri Oct 7 2022

.SYNOPSIS...
High pressure builds in from the west across the Ohio Valley
through this weekend and to the mid-Atlantic region by Monday.
A weak front will cross the Great Lakes on Monday. High
pressure will back in on Tuesday before a warm front lifts north
across the area on Wednesday.

&&

.NEAR TERM /THROUGH SATURDAY/...
9:30 AM Update...
Only minor tweaks made to the temperature forecast for tonight.
Freeze Watch remains intact, will likely upgrade to an area of
Freeze Warnings later this afternoon (area remains undetermined
at this point). Most model guidance has minimum temperatures
down to 32 with a strip of clearing for parts of northwest Ohio.
It's not a guaranteed freeze though as temperatures are fairly
marginal and some model guidance has residual 850mb moisture,
with some potential for clouds to clear tonight and then come
back in from the west sometime Saturday morning (warmer minimum
temperatures are possible if clouds cover come back in before
12Z).

Previous Discussion...
A cold front continues through the forecast area this morning,
dropping temperatures into the 50s and shifting winds to the
northwest across the area. Rain and lower clouds are largely
occurring behind the front, as both better moisture and lift are
present and better thermodynamics are in place with some lake
induced instability and moisture. Certainly will not be a wash
out across the area this morning, but suspect that most of the
northern counties will get a few hundredths of rain as a band of
rain moves through the forecast area and have restored some
higher PoPs to the forecast. As the front pulls away from the
area, rain will become more scattered today and more tied to
lake effect processes as cold air advection surges in with a
fetch across a warm Lake Erie in the lower 60s. Therefore, have
some chance PoPs for today, especially for NE OH and NW PA. Rays
will be hard to come by today with lake clouds behind the front
guarding the area from the sun. These clouds, along with the
cold air advection regime behind the cold front, should keep
temperatures down and high temperatures for the day likely
already occurred at midnight, but daytime temperatures should be
stagnant in the lower 50s.

For tonight, clouds will start to disappear across portions of
Northwest and North Central Ohio as drier air and high pressure
build into the region. While the surface high will be to the
west and a slight pressure gradient will be across the area to
keep some light wind, conditions should be favorable enough for
temperatures to drop into the lower 30s and widespread frost
should develop over the western half of the area. Therefore,
have issued a Freeze Watch for 2 AM to 10 AM Saturday. Frost
potential decreases into Northeast Ohio and Northwest PA with
clouds still off the lake and will allow another forecast cycle
to determine the more conditional Frost Advisory areas for
tonight.

Some low level ridging and surface high pressure building in
from the southwest will start to disrupt the lake effect clouds
and rain tonight into Saturday, as some warmer temperatures
aloft enter and mean low level flow shifts from the northwest to
west. Have tapered some chance PoPs tonight for NE OH/NW PA to
just slight chance for Saturday. Saturday's high temperatures
could be slightly improved into the mid 50s during the day for
some.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
During the short term period, high pressure will push north from the
south, allowing for winds across Lake Erie to become southwest and
shift any lingering lake effect rain potential out of the area. This
high pressure will also bring much drier air to the region, with
dewpoint temperatures dropping into the low 30s through Monday
afternoon. These factors will keep the area dry through the short
term period. With the shift to southwest winds, warm air advection
will allow temperatures to gradually begin to climb with highs on
Sunday and Monday reaching into the low to mid 60s. Overnight lows
Saturday night will be in the mid to upper 30s for much of the area,
but temperatures along the lakeshore will remain in the 40s. These
low temperatures mixed with lighter winds may allow for areas of
frost to develop. On Sunday and Monday night, temperatures will be a
bit warmer with lows only dropping into the upper 30s to low
40s.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The aforementioned high pressure that kept the area dry during the
short term period will gradually drift off the Mid-Atlantic Coast by
Tuesday night. By Wednesday morning, another trough will begin to
dig south across the north-central United States. A cold front will
extend along the spine of this trough and begin to gradually shift
east towards the region. On Wednesday, a warm front associated with
this system will shift north across the area, allowing for possible
showers to develop along and ahead of the boundary. Behind this warm
front, temperatures will continue to rise resulting in Wednesday's
high temperatures reaching into the upper 60s to low 70s across the
area. The aforementioned cold front will move across the area on
Thursday, bringing plenty of moisture and widespread showers with
it. As the boundary moves through temperatures will cool and only
reach into the low to mid 60s on Thursday. Overnight lows
temperatures will follow a similar pattern with Tuesday night being
in the mid 40s to low 50s, increasing on Wednesday night into the
low to mid 50s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Lake effect cloud cover continues to produce widespread ceilings
in the 2500 to 4000 ft range through this afternoon evening.
Moisture coverage (and thus cloud cover) is reduced for parts
of northwest Ohio by tonight. Lake effect rain showers will also
be possible, with light returns already being observed on radar
this afternoon. Lake effect showers should pick up this evening
into tonight as colder air aloft arrives. MVFR ceilings become
more prominent with lake effect rain tonight, largely in north-
central and northeast Ohio tonight, shifting eastward to
northwest Pennsylvania for Saturday morning.

Northwest winds of around 10 knots continues through this
afternoon, diminishing to around 5 knots overnight, except near
the lakeshore where winds of 8-10 knots could be possible. Winds
increase back to 8-12 knots Saturday afternoon out of the west.

Outlook...Non-VFR ceilings from lake clouds may linger across
NE OH into NW PA into Saturday night.

&&

.MARINE...
A strong cold front moving across Lake Erie this morning has
resulted in winds shifting to become north-northwest at 15-20 knots.
The strong onshore flow will allow waves to build 4-6 feet through
this afternoon, persisting for the central basin into the first half
of tonight. As a result, a Small Craft Advisory remains in effect,
but has been extended for all zones. The eastern and western basins
are now in effect into the afternoon and the central basin through
early tonight. As high pressure begins to push across the region
tonight, winds will initially remain out of the north-northwest, but
weaken to 10-15 knots. On Saturday, the aforementioned high pressure
will continue to push east towards the Mid-Atlantic Coast allowing
for west-southwest winds to develop across the lake. Increased
pressure gradient over the lake due to a low pressure north of the
region will result in winds of 15-20 knots, possibly touching 25
knots in the open waters. These conditions will persist into Sunday
morning and may be the next period that would require a Small Craft.
By Sunday afternoon, high pressure will push north across the lake,
weakening the pressure gradient and allowing west winds of 5-10
knots to occur through Monday. Waterspouts should not be a problem
through the weekend as strong winds, lack of moisture, and less than
optimal delta-T between the lake and 850mb should prevent any
development.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Freeze Watch from late tonight through Saturday morning for
     OHZ003-006-008-017>019-027>030-036-037-047.
PA...None.
MARINE...Small Craft Advisory until 3 PM EDT this afternoon for
     LEZ142>144-148-149.
     Small Craft Advisory until 2 AM EDT Saturday for LEZ145>147.

&&

SYNOPSIS...Saunders
NEAR TERM...Saunders/Sefcovic
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Saunders
MARINE...Campbell
Hazardous weather outlook, Oct 7, 6:43 AM EDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
643 AM EDT Fri Oct 7 2022

OHZ003-006-008-017>019-027>030-036-037-047-081045-
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland-
Ashland-Marion-Morrow-Knox-
643 AM EDT Fri Oct 7 2022

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ012-089-PAZ001-081045-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lake-Ashtabula Lakeshore-Northern Erie-
643 AM EDT Fri Oct 7 2022

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-009>011-013-014-020>023-031>033-038-PAZ002-003-081045-
Ottawa-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Medina-Summit-
Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Southern Erie-Crawford-
643 AM EDT Fri Oct 7 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Some patchy frost is possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More widespread frost is expected on Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:19 AM EDTFreeze WatchCLEAshland, Crawford, Hancock, Huron, Knox, Lucas and 7 more11 hr
Oct 7, 2:29 PM EDTFrost AdvisoryCLEAshland, Erie, Holmes, Huron, Knox, Lorain and 4 more19 hr

Nearby

Freeze Warnings in Ohio, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.